# SDR DALA2024070506803

- Difficulty date: July 4, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 59,557 hours, 42,153 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 200-218
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9524, CORROSION ON INB SEAT TRACK X22 STA Y=200 TO STA Y= 218 AT PAX CABIN (W1). CORRECTIVE ACTION: CORROSION LEVEL 2, SEAT TRACK WERE REPAIRED ON X= 22 STA Y= 200 TO STA Y= 294 PER B717-200 SRM 53-20-52-2R PROCEDURE 5, REPAIR 5. (LP 0428722)
